Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 36, Issue 5, 2000
Metadata
 

Asymptotic Distribution of Eigenfrequencies for Damped Wave Equations
Johannes Sjöstrand
pp. 573–611
Abstract | Full-Text PDF (2704 KB) | Metadata

On the Approximation of Blow-up Time for Solutions of Nonlinear Parabolic Equations
Takeo K. Ushijima
pp. 613–640
Abstract | Full-Text PDF (2331 KB) | Metadata

A Rohlin Property for One-parameter Automorphism Groups of the Hyperfinite II1 Factor
Keiko Kawamuro
pp. 641–657
Abstract | Full-Text PDF (1310 KB) | Metadata